# SDR ASOA2014111011630

- Difficulty date: October 19, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,646 hours, 11,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE KICKPLATE CORRODED.   REMOVED KICKPLATE ANGLE IAW SRM 51-42-06-001-001-A01.  LOCATED DRILLED DEBURRED FASTENER HOLES IAW SRM 51-42-06-001-001-A01.  INSTALLED NUTPLATES ON PAX DOOR ANGLE KICKPLATE IN REF TO SRM 51-45-00-001-001-A01.  COMPLETED KICK PLATE INSTALLATION IAW SRM TASK 51-42-06-001-001-A01, 51-42-21-001-001-A01.
